Monday, July 06, 2009 Kirk, Community Member, asks

Q: Can taking flexeril cause erectile problems

Answer This
Answers (1)
Cort, Health Guide
7/ 6/09 7:53pm

That's an interesting question. You would think it might - it is after all a muscle relaxant - not exactly something you'd want to have happen during sex but there is little evidence that it does. Reduced libido is a symptom that occurred rarely enough in Flexeril studies (<1%) that investigators couldn't determine whether Flexeril caused it or not. Oddly enough one study suggested it could cause either increased or decreased libido. 

 

This is a grey area; if Flexeril does cause erectile problems it would happen very rarely. I suggest you talk to your doctor about this and see what he/she says. 

 

http://www.healthcentral.com/chronic-pain/find-drug-25215-25.html

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Kirk, Community Member— Last Modified: 10/15/13, First Published: 07/06/09